# SDR CALA0100919

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 302-306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FWD LAV WALL MOUNT L-ANGLES ON HAT SECTION CORRODED AT STA 302, LBL 36-56 AND AT STA 306, LBL12-43. NEW ANGLES WERE INSTALLED IAW SRM 51-40-02.
